# SDR CALA2017072102293

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N54103
- Condition: Corroded
- Location: Bs 700-718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES ON THE MAIN CABIN FLOOR SUPPORT BETWEEN BS 700 - 718, LBL 60.5.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW  SRM 51-40-02.
